# SDR FDEA200911184011

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4077
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT AT OTBD TRACK ATTACHMENT SKIN CRACKED AROUND ATTACH POINTS.  REMOVED PANEL 624GB ,OTBD RIB, SEAL RETAINER, SEAL, AND CRACKED COVE PANEL FROM OTBD NR 9 SLAT AT WS 565-WS 681. IAW SRM 51-40-02. FABRICATED NEW COVE PANEL IAW SRM 57-43-05 FIG 1 AND SRM 57-30-01. TREATED AND PRIMED PANEL IAW SRM 51-20-01. INSTALLED NEW COVE PANEL AND REINSTALLED PANEL 624GB, OTBD RIB, SEAL, AND SEAL RETAINER TO OTBD NR 9 SLAT IAW SRM 51-40-02.  MAJOR REPAIR.
